Article Text

Download PDFPDF
Correspondence
Increasing awareness of the risk of drug-induced intracranial hypertension in patients with acne requiring treatment for bacterial STI
  1. Anusha Louly Nathan1,
  2. Cathal O’Broin2,
  3. Aoife Lally1,3
  1. 1 The Charles Centre Department of Dermatology, St Vincent's University Hospital, Dublin, Ireland
  2. 2 Department of Infectious Diseases, St Vincent's University Hospital, Dublin, Ireland
  3. 3 Charles Institute of Dermatology, University College Dublin, Dublin, Ireland
  1. Correspondence to Dr Anusha Louly Nathan, The Charles Centre Department of Dermatology, St Vincent's University Hospital, Dublin, Ireland; anushalnathan{at}gmail.com

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Drug-induced intracranial hypertension (DIIH) is a condition characterised by headaches, impaired visual acuity, visual field defects and blindness as a result of papilloedema,1 where a temporal link between symptoms and medication onset can be clearly defined. Although there are limited data describing the natural course of DIIH, discontinuation of the inciting drug is only sufficient in some cases.1 DIIH as a result of co-prescription with tetracycline-class antibiotics, and …

View Full Text

Footnotes

  • Handling editor Anna Maria Geretti

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; internally peer reviewed.